MAUDE Adverse Event Report: MEDTRONIC 3F THERAPEUTICS, INC. THV 1000-21 3F AORTIC BIO 21MM; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC 3F THERAPEUTICS, INC. THV 1000-21 3F AORTIC BIO 21MM; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 1000-21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that 14 years and 4 months post implant of this 21mm aortic bioprosthetic valve, a 26mm aortic transcatheter valve was implanted valve-in-valve.The reason for intervention was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
A4, b5 and h6 codes were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that an unknown duration post implant of this 21mm aortic bioprosthetic valve, it was explanted and replaced with a non-medtronic aortic valve.The reason for the replacement was not reported.No additional adverse patient effects were reported.

Brand Name
THV 1000-21 3F AORTIC BIO 21MM
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC 3F THERAPEUTICS, INC.
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC 3F THERAPEUTICS, INC.
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24815038
Report Number2025587-2026-00394
Device Sequence Number9594765
Product Code LWR
UDI-Device Identifier00613994961624
UDI-Public(01)00613994961624(17)180927
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P060025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2018
Device Model Number1000-21
Device Catalogue Number1000-21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date04/27/2026
Date Device Manufactured11/09/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight64 KG